# SDR ASAA2019050129221

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 40,321 hours, 12,075 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Out Of Position
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO WINDOW WILL NOT LATCH. GROUNDED - YES. FOUND FWD LOWER ROLLER OUT OF WINDOW, REINSTALLED ROLLER , NO ADJUSTMENT REQUIRED. REF TASK SUB TASK 56-12-11-410-004 9 A,B,C,D ACCOMPLISHED HEAT TEST 30-41-00-710-801.
